Mens issues (Sertraline): Hey all Bit... - Mental Health Sup...

Mental Health Support
25,644 members15,087 posts

Mens issues (Sertraline)

emparedados
emparedados

Hey all

Bit embarrassing to talk about but I'm on 100mg of sertraline, its cleared up my mood.. mostly... but I'm having erectile dysfunction - I cant cum no matter what I do. My sex life with the missus died up years ago as it does when you're in a long-term relationship.

Does anyone else have this symptom ? Is there anything anyone can recommend? So pent up right now you'd not believe!

4 Replies
oldestnewest

I have been considering, problems I reply to on various sites and in a way I understand how people must be suffering from this. As you say the older everyone gets is not helping when we consider the medications we need to take. I do not know how old you are although as you know, right or wrong that part of life seems to loose its glow over time in a stable long term relationship. You could try medications that are supposed to help one of the most famous you do now not need on prescription.

Some times I understand the two drugs taken when we reach sixty five, Statins may be problematic especially when one of the drugs reduces problems with the blood.

If you also take other drugs for your water works they may also cause problems.

I would discuss all with your GP, Discuss your AD Medication. Sometimes cause and effect needs to be considered, if you are at high doe and depressed Do the medications perform a service that helps or hinders, life expectations, Would you feel more positive of the medication than on. Only you and your GP can really ask that question, this cause and effect can lead to many other concerns and problems, Would you life be more full of the problem medication or not

BOB

I agree with Bob. Talk to your doctor. There are so many SSRIs out there so maybe your doctor can switch you to one that doesn't have that side effect.

I sometimes wonder which is worse, the depression or the meds. 😊

Viagra, Connect

You do not need to see your GP. This drug is now over the counter, at the Chemist

Good Luck

BOB

Hi emparedados and thank you for your post. As borderriever and marshall64 have suggested, please talk to your doctor about this and perhaps review your medication.

The medication to treat this that can now be bought over the counter requires you to go through an assessment to make sure the treatment is right for you and you should not have drug interactions or other health problems, but do discuss this with your doctor to begin with.

Also, you may find it useful to look on the website of Sexual Advice Association --

sexualadviceassociation.co.uk

You will be able to look at and print out some factsheets from the website.

I hope this is helpful to you.

Thank you and best wishes.

You may also like...